MathSciNet Relay Station
MathSciNet bibliographic data
MR2730001 39B22
Lai, Hang-Chin; Chen, Yi-Chou A quasi-fixed polynomial problem for a polynomial function. J. Nonlinear Convex Anal. 11 (2010), no. 1, 101–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement